# SDR SWIA202156266

- Difficulty date: January 8, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON TIE DOWN FITTING AFT OF FWD CARGO DOOR CUT OUT AT APROX. FS581 BETWEEN STRG 22L AND 23L (MARKED)   (C-CHECK) RO 2/13/2021   REMOVED AND REINSTALLED TIE DOWN FITTING AFT OF FWD CARGO DOOR CUT OUT AT FS581 BETWEEN STGR22L AND STGR23L PER CRJ700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-22-001-001-A01 AND DRAWING NO. SH670-33600 REV AD. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
